# SDR UPS03440245

- Difficulty date: January 28, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Corroded
- Location: Lt Keelbeam Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FX,  KEELBEAM BOX INTERIOR LONGER FRAME FOUND HEAVY CORROSION AT LT SIDE STA 1465 TO STA 1475 LBL 6 TO LBL 8.  REPAIRED ANGLE FABRICATED AS PER HX RS R53-49-34970 AND EA 747-53-20123.  BLEND OUT 0.079 X 2.4 X 4 INCH.
